# SDR C77AWO313412

- Difficulty date: September 14, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N629CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 5,627 hours, 3,391 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 34002210
- Part serial: 003342
- Condition: Defective
- Location: Zone 200
- Part time: 6,620 hours, 3,882 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN FWD GALLEY AND FWD CABIN ILLUMINATED WITH EMERGENCY LIGHT SWITCH IN OFF POSITION.
